# SDR SWIA200718663

- Difficulty date: September 3, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 9,817 hours, 8,597 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 7455001
- Part serial: 0661
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 6726 - FLAPS SUDDENLY EXTENDED TO 8 DEGREES, THEN RETURNED TO 0 DEGREES.  REPLACED FLAP CONTROL LEVER PER MM 27-51-01.
